# SDR FDEA201410032949

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Part time: 61,189 hours, 24,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD LOWER CORNER SKIN EDGE HAS CHAFED.  REMOVED EXISTING REPAIR IAW SRM 51-31-01.  INCREASED EXISTING CUT OUT TO INCLUDE NEW DAMAGE IAW SRM 52-10-01 FIG 17 L 3.20 INCHES W 1.06 INCHES.  HFEC INSP CUT OUT IAW NTSPM 06-10-01, NO DEFECTS NOTED. FABRICATED NEW REPAIR PARTS & INSTALLED IAW SRM 52-10-01 FIG 17.  EA 8-5240-T0312003 DOORS SERVICE CTR CARGO DOOR SKIN REPAIR ISSUED FOR TRACKING PURPOSES ONLY.  MAJOR REPAIR.
